# SDR FDEA200901140201

- Difficulty date: January 14, 2009
- Submitted: January 14, 2009
- Operation: Air carrier
- Aircraft: N428FE
- Make and model: Airbus A310-203
- Aircraft serial: 248
- Aircraft time: 38,333 hours, 25,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: A521107440000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS COMP DOOR 121 BL, AFT UPPER FLOOR SUPPORT ANGLE IS CRACKED.  REMOVED PLATE IAW SRM 51-40-21.  DRILLED AND LOCATED NEW PLATE IAW SRM 51-40-44 AND DWG NR A521110744.  INSTALLED NEW PLATE P/N A52110744 IAW SRM 51-40-21.
